LEG CRAMPS SINCE STARTING HRT

Leg cramps since starting HRT. Normal?

The NHS lists leg cramps as a possible estrogen side effect. It also says HRT may not be the cause.

WHAT THE NHS LISTS

Leg cramps are on the list

Leg cramps appear among the side effects the NHS names for estrogen.

IT MAY NOT BE YOUR HRT

Side effects can look like menopause

The NHS adds that side effects can resemble menopause symptoms, so HRT may not be the cause of the cramps.

OFTEN SHORT-LIVED

They often fade

The NHS says estrogen side effects will often go away after a few weeks, and that there are ways to help cope in the meantime.

IF THE CRAMPS STICK AROUND

When to get it checked

Bring this to your appointment

Questions for your doctor

Get free early access

A simple tracker for women on HRT: log doses and symptoms in 30 seconds a day, watch how things change week by week, and bring a one-page summary to your doctor. Plus a free checklist for your next appointment.

Free. One email when it's ready. No spam, unsubscribe anytime. Privacy
Getting ready for an appointment? Get the free doctor-visit checklist →

As slides

Leg cramps since starting HRT. Normal?Leg cramps are on the listSide effects can look like menopauseThey often fadeWhen to get it checkedQuestions for your doctor

Sources

General information, not medical advice.